# SDR DALA1139826303

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 93,597 hours, 12,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY PATH LIGHT AT GALLEY G3C CENTER WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT MODULE.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT MODULE WAS REPLACED.
